Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 139014, 12 pages
http://dx.doi.org/10.1155/2012/139014
Research Article

Point Pattern Matching Algorithm for Planar Point Sets under Euclidean Transform

1College of Mathematics and Computer Science, Yangtze Normal University, Fuling, Chongqing 408100, China
2Department of Computer Science, Guangxi Normal University, Guilin 541004, China

Received 21 December 2011; Revised 2 March 2012; Accepted 3 March 2012

Academic Editor: Tak-Wah Lam

Copyright © 2012 Xiaoyun Wang and Xianquan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Point pattern matching is an important topic of computer vision and pattern recognition. In this paper, we propose a point pattern matching algorithm for two planar point sets under Euclidean transform. We view a point set as a complete graph, establish the relation between the point set and the complete graph, and solve the point pattern matching problem by finding congruent complete graphs. Experiments are conducted to show the effectiveness and robustness of the proposed algorithm.